# SDR 03FDEA00951

- Difficulty date: June 21, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, I/B FLAP CTR (FLAP VANE TRACK) CUTOUT FOUND CHAFED.  LT WING, I/B FLAP CTR (FLAP VANE TRACK) CUTOUT, DAMAGED RIB REMOVED AS PER SRM 51-31-01 VOL II, ON SKIN EDGES CHAFE MARKS SMOOTHED OUT AND FOUND WITHIN LIMIT AS PER SRM 57-00-01 VOL I FIG 1A, NEW RIB FABRICATED AS PER DRAWING ARC 2951, RIB INSTALLED AS SRM 51-31-01 VOL II.
